# SDR AU960402

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 94231
- Condition: Incorrect Repair
- Location: Flight Compartme
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELTS REWEBBED USING AUTOMOTIVE WEBBING - UNAPPROVED REPAIR - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
